Forskning ved Københavns Universitet - Københavns Universitet

Forside

On certain finiteness questions in the arithmetic of modular forms

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningfagfællebedømt

Standard

On certain finiteness questions in the arithmetic of modular forms. / Kiming, Ian; Rustom, Nadim; Wiese, Gabor.

I: Journal of the London Mathematical Society, Bind 94, Nr. 2, 2016, s. 479-502.

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningfagfællebedømt

Harvard

Kiming, I, Rustom, N & Wiese, G 2016, 'On certain finiteness questions in the arithmetic of modular forms', Journal of the London Mathematical Society, bind 94, nr. 2, s. 479-502. https://doi.org/10.1112/jlms/jdw045

APA

Kiming, I., Rustom, N., & Wiese, G. (2016). On certain finiteness questions in the arithmetic of modular forms. Journal of the London Mathematical Society, 94(2), 479-502. https://doi.org/10.1112/jlms/jdw045

Vancouver

Kiming I, Rustom N, Wiese G. On certain finiteness questions in the arithmetic of modular forms. Journal of the London Mathematical Society. 2016;94(2):479-502. https://doi.org/10.1112/jlms/jdw045

Author

Kiming, Ian ; Rustom, Nadim ; Wiese, Gabor. / On certain finiteness questions in the arithmetic of modular forms. I: Journal of the London Mathematical Society. 2016 ; Bind 94, Nr. 2. s. 479-502.

Bibtex

@article{64908f382f88425db87dbb1cbd872987,
title = "On certain finiteness questions in the arithmetic of modular forms",
author = "Ian Kiming and Nadim Rustom and Gabor Wiese",
year = "2016",
doi = "10.1112/jlms/jdw045",
language = "English",
volume = "94",
pages = "479--502",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "2",

}

RIS

TY - JOUR

T1 - On certain finiteness questions in the arithmetic of modular forms

AU - Kiming, Ian

AU - Rustom, Nadim

AU - Wiese, Gabor

PY - 2016

Y1 - 2016

U2 - 10.1112/jlms/jdw045

DO - 10.1112/jlms/jdw045

M3 - Journal article

VL - 94

SP - 479

EP - 502

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 2

ER -

ID: 167921742